# SDR IXXA2024051604

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 3 Slat Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT LE HAS DAMAGED FASTENER.
